- CASE FILE
I get severe body aches if I take all my medicine. Taking over the counter pain relievers makes it worse. It is all over my body.
ABOUT THIS CASE FILE
I get body aches and pains when I take all my prescribed medicine. Over the counter pain relievers make it worse. When I don't take all my prescribed medicine it eventually gets better. I was diagnosed with a fatty liver 15 years ago. The pain starts near the bottom of my right ribcage, goes around to my back and my other joints. I also have leg and ankle swelling. I have had progressive weight gain of over 100 pounds. I also have abdominal swelling,, PCOS, and GERD. I haven't had another liver biopsy since the one I had 15 years ago. I had these same symptoms of fatigue and aches and pains a few years ago so they checked my LFTs and they were high. They have been checked several times since then when I get these symptons and have been normal. I haven't been able to work very much because of the pain and fatigue and can't get things done around the house because of it, too. I want to be able to function normally again including working and getting things done around the house. I am tired of the pain and feel like a burden to my family.